I have a question,I am taking Levothyroxin 50mg and I want to know, my throat is getting iriated and I am not sure if its the meds or the condition of my tyroid. I just know that it is really bothering me cause I feel that I can swallow and it really hurts
Levothyroxine - could this irritate my throat, or is it my thyroid condition?
- 7 Aug 2012 by westerncowgirl47
- 6 August 2012
Levothyroxine can cause allergic reactions. Seek medical attention immediately if you develop any signs of an allergic reaction, including: Wheezing or difficulty breathing; An unexplained rash; Hives; Itching; Unexplained swelling (especially of the lips, mouth, or throat).
If you think its too uncomfortable you could ask the doc/pharmacist to prescribe something which is more suitable to your system.
Take care, best wishes!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 15 Nov 2010 • 1 answer
Updated 24 Sep 2017 • 2 answers
Updated 4 Aug 2013 • 4 answers
Updated 3 Dec 2015 • 1 answer
Updated 19 Oct 2017 • 2 answers